MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309537
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 12/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacture ref# (b)(4) information regarding patient weight, height, race, and ethnicity was not reported.Section a1.Patient identifier: (b)(6).Intracranial hemorrhage is a known complication associated with mechanical thrombectomy procedures and the use of the embotrap iii study device and is mentioned in the instructions for use (ifu) as such.There was no alleged quality issues related to the cerenovus devices used, as the devices performed as intended.The principal investigator (pi) assessed the event as not related to the study device, not related to the large bore catheter, and not related to the primary surgical procedure.Procedural and pharmacological factors may have attributed to the event, with no signs of a device malfunction.Per the additional information received on 08-may-2025 and 29-may-2025, regarding the adverse event of ¿intracranial hemorrhage,¿ the cec assessed the event as being possibly related to the procedure.However, since the embotrap iii study device was used during the procedure, the correlating relationship between the event to the used embotrap iii device as a contributing factor cannot be ruled out entirely.Further, the event required in-patient hospitalization, a surgical intervention, and resulted in serious deterioration of health and permanent impairment.Based on this information, the event of ¿intracranial hemorrhage¿ does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury,¿ with an awareness date of 08-may-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported via the excellent study (b)(6), a patient of unknown age, sex, and medical history (subject (b)(6) presented with an unknown stroke type on an unknown date.At the time of this review, no information other than the adverse event, has been entered into the clinical database, the crf.On (b)(6) 2023, the patient experienced the adverse event of ¿intracranial hemorrhage,¿ which became known to the site on the same day and to the sponsor on (b)(6) 2023.The principal investigator (pi) assessed the event as a serious, severe adverse event resulting in serious deterioration of health and permanent impairment, and as not related to the study device, not related to the large bore catheter, and not related to the primary surgical procedure.This event required a surgical intervention, ¿removal of hematoma.¿ the outcome is recorded as ¿recovered/resolved,¿ with an end date of (b)(6) 2023.No further information was made available at the time of this review.Additional information was received on 08-may-2025.Summary: a clinical event committee (cec) adjudication for the adverse event of ¿intracranial hemorrhage (lt putaminal hemorrhage)¿ was received.The cec adjudicated event term was updated to ¿intracranial hemorrhage.¿ the relationship of event to the primary study procedure was updated from ¿not related¿ to ¿possibly related.¿ it was also disclosed that the event required in patient hospitalization.Newly available information was noted on the clinical database at the time of this review, (b)(6) 2025.Complete details of the patient and procedure are as follows: as reported via the excellent study (b)(6), a 67-year-old male (subject (b)(6) with a medical history of diabetes, smoking (active), and hypertension, presented with a witnessed stroke on (b)(6) 2023 at 14:10.The patient was presented to the treating hospital on the same day, at 15:00.Intravenous tissue plasminogen activator (tpa) was not administered at the time of stroke presentation.The suspected origin of the embolism was ¿artery to artery (tandem lesion with proximal ica stenosis and intracranial occlusion).¿ the patient¿s baseline nihss score was 18 and mrs score of ¿0- no symptoms.¿ on (b)(6) 2023, the patient underwent an endovascular mechanical thrombectomy using a 5.0mm x 37mm embotrap iii (et309537/ 23h148av) device for an occlusion at the m1 segment of the left middle cerebral artery (mca).The pre-pass mtici score was 0.The 1st pass resulted in a mtici score of 3 with clot retrieval in the stent-retriever.During the procedure, a guidewire was used, but the brand was not specified.In addition, a 0.021 trevo microcatheter, a 0.060 axs catalyst intermediate catheter and an 8 optimo balloon guide catheter were also used.There were no reported intraoperative study device deficiencies.The patient¿s 24-hour post-procedure nihss score was 2.The patient has been discharged on (b)(6) 2023 with an nihss score of 14 and an mrs score of ¿4-moderately severe disability.Unable to walk without assistance and unable to attend to own bodily needs without assistance.¿ the patient was seen for their 90-day follow-up on (b)(6) 2024, with an mrs score of ¿4-moderately severe disability.Unable to walk without assistance and unable to attend to own bodily needs without assistance.¿ the patient completed the study on this date.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).An analysis of the product could not be performed since a physical sample was not received for evaluation.A device history review (dhr) associated with lot 23h148av presented no issues during the manufacturing or inspection process that can be related to the reported complaint.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22108356
Report Number3011370111-2025-00047
Device Sequence Number8233126
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)260813(10)23H148AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Catalogue NumberET309537
Device Lot Number23H148AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale